A delay-dependent stability criterion for linear neutral systems with time-varying delay

Griengkrai Ratchakit, P. Sangkapate, T. Pattraratip, P. Seedarat, W. Satsanit, M. Ratchakit

Abstract


This paper addresses exponential  stabilization problem for a class of linear  systems with  time-varying delay.  The time delay is any continuous  function  belonging to a given interval, but not necessary to be differentiable. By constructing a suitable augmented Lyapunov-Krasovskii  functional  combined with  Leibniz-Newton's formula, new delay-dependent sufficient conditions for the exponential stabilization of the systems are first established in terms of LMIs. At the end, numerical example is given to indicate that the result presented in this research is effective and better some criteria of previous work.


Full Text: PDF

How to Cite this Article:

Griengkrai Ratchakit, P. Sangkapate, T. Pattraratip, P. Seedarat, W. Satsanit, M. Ratchakit, A delay-dependent stability criterion for linear neutral systems with time-varying delay, Journal of Mathematical and Computational Science, Vol 2, No 3 (2012), 604-616

Copyright © 2012 Griengkrai Ratchakit, P. Sangkapate, T. Pattraratip, P. Seedarat, W. Satsanit, M. Ratchakit. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2017 JMCS